On the properties of the $t$- and $F$-ratios in linear regressions with nonnormal errors

Qin, Huaizhen, Wan, Alan T. K. . Econometric Theory 2004. 20 (4) :690-700

Locate this article in:

Bibtex

@article{CIS-195111,
  Author = {Qin, Huaizhen and Wan, Alan T. K.},
  Title = {On the properties of the $t$- and $F$-ratios in linear regressions with nonnormal errors},
  Journal = {Econometric Theory},
  Volume = {20},
  Number = {4},
  Year = {2004},
  Pages = {690--700},
  Keywords = {Linear model, $F$-statistic, $t$-statistic}
}

Similar articles